Previous |  Up |  Next

Article

Title: The Baire and Borel measure (English)
Author: Mařík, Jan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 7
Issue: 2
Year: 1957
Pages: 248-253
Summary lang: Russian
.
Category: math
.
MSC: 28A05
idZBL: Zbl 0091.05501
idMR: MR0088532
.
Date available: 2008-06-09T12:54:10Z
Last updated: 2019-11-04
Stable URL: http://hdl.handle.net/10338.dmlcz/100245
.
Reference: [1] C. H. Dowker: On countably paracompact spaces.Canadian J. Math. 3 (1951), 219-224. Zbl 0042.41007, MR 0043446, 10.4153/CJM-1951-026-2
Reference: [2] E. Hewitt: Linear functionals on spaces of continuous functions.Fund. Math. 37 (1950), 161-189. Zbl 0040.06401, MR 0042684, 10.4064/fm-37-1-161-189
Reference: [3] M. Katětov: On real-valued functions in topological spaces.Fund. Math. 38 (1951), 85-91. MR 0050264, 10.4064/fm-38-1-85-91
Reference: [4] Ян Mapжик (Jan Mařík): Представление функционала в виде интервала.Чех. Мат. Ж. 5 (80) (1955), 467-487. MR 0086859
Reference: [5] Jan Mařík: Baireova a Borelova míra.Časopis pro pěstování matematiky 81 (1956) 431-450. MR 0088531
.

Files

Files Size Format View
CzechMathJ_07-1957-2_5.pdf 909.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo